Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 590656, 15 pages
http://dx.doi.org/10.1155/2014/590656
Research Article

Definition and Properties of the Libera Operator on Mixed Norm Spaces

Faculty of Mathematics, University of Belgrade, Studentski Trg 16, P.O. Box 550, 11001 Beograd, Serbia

Received 7 August 2013; Accepted 23 October 2013; Published 20 February 2014

Academic Editors: H. Jafari and Y. Wang

Copyright © 2014 Miroslav Pavlovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miroslav Pavlovic, “Definition and Properties of the Libera Operator on Mixed Norm Spaces,” The Scientific World Journal, vol. 2014, Article ID 590656, 15 pages, 2014. https://doi.org/10.1155/2014/590656.